MathSciNet Relay Station
MathSciNet bibliographic data
MR2150774 (2006c:92019) 92D25
Zhang, Zhengqiu; Zeng, Shanwu Periodic solution of a nonautonomous stage-structured single species model with diffusion. Quart. Appl. Math. 63 (2005), no. 2, 277–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement